American Journal of Modeling and Optimization
ISSN (Print): 2333-1143 ISSN (Online): 2333-1267 Website: Editor-in-chief: Dr Anil Kumar Gupta
Open Access
Journal Browser
American Journal of Modeling and Optimization. 2015, 3(1), 26-34
DOI: 10.12691/ajmo-3-1-4
Open AccessArticle

Mathematical Analysis of Information Dissemination Model for Social Networking Services

V. Ananthaswamy1, and B. Seethalakshmi2

1Department of Mathematics, The Madura College, Madurai, Tamil Nadu, India

2M. Phil., Mathematics, The Madura College, Madurai, Tamil Nadu, India

Pub. Date: March 20, 2015

Cite this paper:
V. Ananthaswamy and B. Seethalakshmi. Mathematical Analysis of Information Dissemination Model for Social Networking Services. American Journal of Modeling and Optimization. 2015; 3(1):26-34. doi: 10.12691/ajmo-3-1-4


In this paper Homotopy perturbation method (HPM) is implemented to give an approximate analytical solution to the system of non-linear differential equation corresponding to S-SEIR model. The S-SEIR model is constructed for information dissemination characteristics on social network. Our analytical results are compared with the numerical simulation and a satisfactory agreement is noted. The graphical results are shown the effect of information value and user behavior on information dissemination. Using the Homotopy perturbation method we can easily solve other strongly non-linear initial and boundary value problems in engineering and sciences.

information dissemination social networking services (SNS) information value user behavior homotopy perturbation method numerical simulation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  RuzhiXu, Heli Li and Changming Xing, “Research on information Dissemination Model for Social Networking Services,” International Journal of Computer Science and Application, vol. 2 (1), 2013.
[2]  Anderson, R M. and May, R M., “Infectious diseases of humans’ dynamics and control,” Oxford University Press, oxford, 1991.
[3]  Hua Yuan and Guoqing Chen, “Simulation model of E-mail virus propagation and simulation of its influence factors,” Computer Engineering and Design, vol. 27 (11), pp. 1914-1960, 2006.
[4]  Jieying Hu and Wangcheng Zhang, “Research of Information dissemination model on Instant Message network,” Science & Technology for China’s Mass Media, vol. 1, pp. 81-82. 2012.
[5]  Yanchao Zhang, Yun Liu, Haifeng Zhang, Hui Cheng and FeiXiong “The research of information dissemination model on online social network,” PhysicaSinica, 2011.
[6]  Hethcote, H.W., “The mathematics of infectious disease,” SIAM Review, vol. 42 (22000), pp. 599-653.
[7]  Xiaoyuan He, Xiafeng Hu and PiLuo “Modeling method Research of Web Information Diffusion Based on Petri Net,” Journal of System Simulation, Vol. 22 (3), 2010.
[8]  Ozis, T., Yildirim, A., “A Comparative study of He’s Homotopy perturbation method for determining frequency-amplitude relation of a nonlinear oscillator with discontinuities,” Int. J. Nonlinear Sci. Numer. Simulat, vol. 8, pp. 243-248. 2007.
[9]  Li, S.J.andLiu, Y. X., “An Improved approach to nonlinear dynamical system identification using PID neural networks,” Int. J. Nonlinear Sci. Nume. Simulat, vol. 7, pp. 177-182.2006.
[10]  Ananthaswamy, v. and Sahaya Amalaraj, L „Comparision of Homotopy perturbation method and recursive procedure for commensal host rate for both the species,”American journal of Applied mathematics, vol. 2 (5), pp. 149-154. 2014.
[11]  He, J.H., “Homotopy perturbation technique,” Comp Meth. Appl. Mech. Eng, vol. 178, pp. 257-262.1999.
[12]  He, J. H., “Homotopy perturbation method: a new nonlinear analytical technique,” Appl. Math. Comput, vol. 135, pp. 73-79. 2003.
[13]  He,J. H., “A simple perturbation approach to Blasius equation,” Appl. Math. Comput, vol. 140, pp. 217-222. 2003.
[14]  He, J.H., “Application of homotopy perturbation method to nonlinear wave equations,” Chaos Solitons Fractals. vol. 26, pp. 295-300. 2005.
[15]  He,J.H., “ Homotopy perturbation method for solving boundary value problems,” Phys. Lett. A, vol. 350, pp 87-88. 2006.
[16]  GhasemiM. And TavassoliKajani M., “Application of He’s homotopy perturbation method for linear and nonlinear heat equations,” Mathematics Scientific Journal, vol (1), pp. 17-27. 2008.
[17]  Ananthaswamy, v. and Jeyabarathi, P., “Application of the Homotopy perturbation method to the steady state Brusselator mode,”Advances in chemical sciences, vol. 3 (3), pp. 31-39, 2014.
[18]  Ariel,P.D., Alternative approaches to construction of Homotopy perturbation Algorithms,” Nonlinear. Sci. Letts. A. vol. 1, pp. 43-52.2010.
[19]  Ananthaswamy,V. and Rajendran, L., “Approximate analytical solution of non-linear kinetic equation in a porous pellet,” Global Journal of pure and applied mathematics, vol. 8 (2), pp. 101-111. 2012.
[20]  Ananthaswamy,V. and Rajendran, L., “Analytical solution of non-isothermal diffusion-reaction processeses and effectiveness factors,” ISRN-Physical chemistry, pp. 1-14. 2013.
[21]  Ananthaswamy, V., Ganesan, S., and Rajendran, L., “Approximate analytical solution of non-linear boundary value problem in steady state flow of a liquid film: Homotopy perturbation method,” International Journal of applied sciences and engineering research, vol. 2 (5), pp. 569-578.2013.
[22]  Ananthaswamy,V., and Rajendran, L., “ Analytical solution of two-point non-linear boundary value problems in a porous catalyst particles,” International Journal of Mathematical Archive, vol. 3 (3), pp. 810-821.2012.